Research ArticleOpen accessON RESERVES, STABILITY AND THE MAXIMUM SUSTAINABLE YIELD PROBLEMArild WikanJournal of Mathematics and Statistics, Vol. 9, Issue 4 · 24 Oct 2013 · 6,816 accessesView PDFCite
Author
3 articles in our journalsArild Wikan
Harstad University College, NorwayArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.
Research ArticleOpen accessTowards Some General Ecological PrinciplesArild WikanJournal of Mathematics and Statistics, Vol. 8, Issue 4 · 3 Jan 2013 · 6,929 accessesView PDFCite
Research ArticleOpen accessOn Nonlinear Age- and Stage-Structured Population ModelsArild WikanJournal of Mathematics and Statistics, Vol. 8, Issue 2 · 6 Jul 2012 · 7,052 accessesView PDFCite